Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tongue pain, dryness in lips, excessive saliva, burning sensation. Taking crystal meth. Medication?

hi, Im 22 yrs old living in Mumbai,India. I ws under influence of crystal meth for a while. Hd done it a few times. Now im higly regretting. I needed someone to talk to about this so thought of sending u a message. Im facing critical mouth problems. My tongue hurts. Lips are dry and irritating. There s excess production of saliva in my mouth. The worst problem is regarding my lips. There s some kind of an uncomfortable feeling on my lips. i can feel it burning. and even my tongue. My mind is constantly thinking about these thoughts which is hampering my confidence and my social life. Plz I need a solution to this. Plz prescribe me some medicines and cremes that have to be applied on daily basis to reduce this feeling. I cannot live like this. I m never ever touching that substance ever agn that has caused all this. i just wanna get over its side effects for good. I live in Mumbai so plz find me the right medication n msg me. Having high hopes with u Waiting for ur rply
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe the tongue pain, dryness of lips, excessive salivation and burning sensations are due to the neuropathic effects of using crystal meth. Among other issues that you are having in your life I believe the medical issues that could be fatal is the last thing you want. I am hoping that you consult with a psychiatrist who is well versed with the treatment of substance abuse issues so as to get to the point of recovery with avoiding withdrawals, even if it means that you might need to be hospitalized or go into rehab. I wish you well in your quest for the path towards recovery from substance abuse.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor